MAUDE Adverse Event Report: Bolt Medical, Inc. SEISMIQ; Percutaneous Catheter, Ultrasound

Bolt Medical, Inc. SEISMIQ; Percutaneous Catheter, Ultrasound
Model Number FG-010978
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2026
Type of Reportable Event Malfunction

Brand Name
SEISMIQ
Common Device Name
Percutaneous Catheter, Ultrasound
Manufacturer (Section D)
Bolt Medical, Inc.
2131 faraday ave
carlsbad CA 92008
Manufacturer (Section G)
Bolt Medical, Inc.
2131 faraday ave.
carlsbad CA 92008
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50155523
Report Number2124215-2026-42111
Device Sequence Number10708602
Product Code PPN
UDI-Device Identifier00850056723084
UDI-Public(01)00850056723084
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K250225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG-010978
Device Catalogue NumberFG-010978
Device Lot Number0000201501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date10/01/2026
Date Device Manufactured05/29/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown